Skoči na glavni sadržaj

Mathematical Communications , Vol. 21 No. 2, 2016.

  • Datum izdavanja: 11.11.2016.
  • Objavljen na Hrčku: 12.12.2016.

Sadržaj

Puni tekst

Fractality and Lapidus zeta functions at infinity (str. 141-162)

Goran Radunović
Izvorni znanstveni članak


Decompositions of the Cauchy and Ferrers-Jackson polynomials (str. 163-170)

Nurettin Irmak, Emrah Kılıç
Izvorni znanstveni članak


Univalence criteria for linear fractional differential operators associated with a generalized Bessel function (str. 171-188)

Huda M Al-Kharsani, Abeer M Al-Zahrani, Sumaya S Al-Hajri, Tibor K Pogany
Izvorni znanstveni članak


A new optimal family of three-step methods for efficient finding of a simple root of a nonlinear equation (str. 187-197)

Nebojša M Ralević, Dejan Ćebić
Izvorni znanstveni članak


Generalized Euler-Lagrange equations for fuzzy fractional variational calculus (str. 199-218)

Javad Soolaki, Omid Solaymani Fard, Akbar Hashemi Borzabadi
Izvorni znanstveni članak


Two transformations for a binomial sum (str. 219-225)

Jian Cao, Wenchang Chu
Izvorni znanstveni članak


Geometric fitting by two coaxial cylinders (str. 227-237)

Ibrahim A. Al-Subaihi
Izvorni znanstveni članak


Linear codes with complementary duals from some strongly regular subgraphs of the McLaughlin graph (str. 239-249)

Dimitri Leemans, Bernardo Rodrigues
Izvorni znanstveni članak


Wavy spirals and their fractal connection with chirps (str. 251-271)

Domagoj Vlah, Luka Korkut, Darko Žubrinić, Vesna Županović
Izvorni znanstveni članak


Sturm’s theorems for conformable fractional differential equations (str. 273-281)

Michal Pospíšil, Lucia Pospíšilova Škripková
Izvorni znanstveni članak


Comparison for accurate solutions of nonlinear Hammerstein fuzzy integral equations (str. 283-299)

Prakash Kumar Sahu, Santanu Saha Ray
Izvorni znanstveni članak


Posjeta: 11.960 *